Discussions that mention diazepam

Back Problems board


Hey there,

I think you should definitly not be afraid to bother your doctor in regards to the issue. I know that everyone reacts to pills/meds differently. I myself was incredibly sick on morphin, I was throwing up for about 24 hours pretty much straight and my whole body was really itching. That of course led me to believe that I was allergic to it. Anyhow. I am a little bit surprised that your doc prescribed the morphin to you to assist you with sleeping. If the percs were helping you with your pain but you were having problems sleeping then it seems to me that you need something a little bit "lighter" than morphin and something more like lorazepam/diazepam etc. Something that's going to relax your whole body. It will help with the pain and certainly help you sleep.

You may just want to call your doctor and ask for something along those lines. Tell he/she that you are looking for maybe a stronger dose of percocet and something along the lines of a sleeping aid. I find that diazepam had worked for me extremly well in the past. Just a thought!

Take care. I hope you have luck in finding something that is going to wokr for you. You need to be sleeping properly right now. Good luck with your surgery. Keep in touch for sure and let me know if I can help out at all.
Beachgirl. ;)